Alert archive / Colorado / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 84, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 13, 2016, 3:45 PM MDT for Pueblo County, Colorado. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2016, 3:45 PM MDT (21:45 UTC)
- Expired
- Jun 13, 2016, 4:15 PM MDT
- In force
- 30 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 70.0 mph
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 49 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 1:27 PM MDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 9.8 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 223 J/kg
- Mixed-layer CIN
- -213 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- -33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
041
WUUS55 KPUB 132145
SVRPUB
COC101-132215-
/O.NEW.KPUB.SV.W.0084.160613T2145Z-160613T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
345 PM MDT MON JUN 13 2016
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL PUEBLO COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 415 PM MDT
* AT 344 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTH OF
SALT CREEK...OR 11 MILES SOUTH OF PUEBLO...MOVING NORTHEAST AT 35
MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
SOUTHEASTERN PUEBLO...SALT CREEK...BLENDE...
AVONDALE AND PUEBLO DEPOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
COLORADO.
LAT...LON 3801 10468 3814 10475 3838 10443 3806 10416
TIME...MOT...LOC 2144Z 245DEG 32KT 3810 10459
HAIL...1.50IN
WIND...70MPH
$$
HODANISH2 follow-up statements
841
WWUS55 KPUB 132154
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
354 PM MDT MON JUN 13 2016
COC101-132215-
/O.CON.KPUB.SV.W.0084.000000T0000Z-160613T2215Z/
PUEBLO CO-
354 PM MDT MON JUN 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR CENTRAL PUEBLO COUNTY...
AT 354 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHEAST
OF BLENDE...OR 11 MILES SOUTHEAST OF PUEBLO...MOVING NORTHEAST AT 35
MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
EASTERN PUEBLO...BLENDE...AVONDALE...SALT CREEK AND PUEBLO DEPOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
COLORADO.
LAT...LON 3802 10464 3812 10471 3838 10443 3806 10416
TIME...MOT...LOC 2154Z 245DEG 32KT 3814 10449
HAIL...1.50IN
WIND...70MPH
$$
HODANISH729
WWUS55 KPUB 132207
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
407 PM MDT MON JUN 13 2016
COC101-132215-
/O.CON.KPUB.SV.W.0084.000000T0000Z-160613T2215Z/
PUEBLO CO-
407 PM MDT MON JUN 13 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR CENTRAL PUEBLO COUNTY...
AT 406 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES SOUTH OF
BLENDE...OR 12 MILES SOUTH OF PUEBLO...MOVING EAST AT 15 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
EASTERN PUEBLO...BLENDE...AVONDALE AND PUEBLO DEPOT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN
COLORADO.
LAT...LON 3802 10464 3815 10465 3838 10443 3806 10416
TIME...MOT...LOC 2206Z 256DEG 14KT 3809 10455
HAIL...1.75IN
WIND...70MPH
$$
HODANISHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 3:34 PM MDT, 11 minutes earlier.
Area forecast discussion, Jun 13, 3:34 PM MDT, 11 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 334 PM MDT MON JUN 13 2016 .SHORT TERM...(This evening through Tuesday) Issued at 334 PM MDT Mon Jun 13 2016 Will keep discussion relatively brief due to ongoing active/severe weather. Primary near/short-term meteorological issues include pops/severe weather potential and temperatures. Forecast district currently experiencing variable cloudiness, strong to severe thunderstorms at times(primarily over eastern sections) and generally below seasonal mid-June afternoon temperatures. Strong(by mid-June standards) upper disturbance in combination with a moist and unstable airmass is expected to support strong to severe thunderstorms to continue over portions of the forecast district into this evening...with severe thunderstorm potential favoring eastern sections as projected localized capes, LI's and 0 to 6 KM bulk shear values exceeding 2000 J/KG, -7C and 50 knots at times. In addition, a tornado watch is in place for eastern sections of the forecast district into this evening. Meteorological conditions then projected to improve from later tonight into Tuesday as upper disturbance rotates to the north and northeast of the forecast district. For Tuesday, anticipate more tranquil meteorological conditions with the potential for some isolated primarily afternoon higher terrain shower and thunderstorm activity in combination with near to above seasonal mid-June temperatures returning to the forecast district. .LONG TERM...(Tuesday night through Monday) Issued at 334 PM MDT Mon Jun 13 2016 ...Hot and dry conditions will prevail across southeastern Colorado through the upcoming weekend... An upper level ridge will amplify across SE Colorado Wednesday with dry moving into the area. A few weak upper level waves will move into the region Wednesday and Thursday, but dry and weak SW flow will only yield a few isolated showers and thunderstorms over the higher terrain. By Thursday and Friday afternoon H7 temperatures will be in the 18-20C range, yielding high temperatures close to 100F across the plains, with temperatures in the mid to high-80s in high valley areas. The upper level high will remain in place through the weekend with very warm temperatures continuing through the weekend. At the surface the airmass will remain very dry only yielding the potential for a few isolated showers over the highest peaks during the Thursday afternoon through Saturday afternoon timeframe. Models begin to diverge towards early next week as a trough moving into the Pacific Northwest interacts with the upper level ridge. Lukinbeal && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 334 PM MDT Mon Jun 13 2016 Strong thunderstorms will be possible across KCOS and KPUB through the late evening until 03Z. Strong winds and large hail may occur with the strongest storms. The first round of storms will move through KCOS and KPUB during the 2000-2300Z timeframe. Another round of showers and thunderstorms will be possible at KPUB and KCOS between 01-03Z. By 03Z, a few showers may continue to linger, but the threat for severe storms will have diminished. VFR conditions will prevail at KCOS and KPUB with brief periods of MVFR and IFR being possible near and around the strongest storms. KALS should see primarily vfr conditions...although a weak TSRA could impact the TAF site through the late evening. High pressure will begin to build across the region tomorrow afternoon with only isolated showers and thunderstorms expected, primarily across the higher terrain. KCOS could see VCTS in the late afternoon tomorrow. Lukinbeal&& .PUB Watches/Warnings/Advisories... NONE. &&
Hazardous weather outlook, Jun 13, 11:28 AM MDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1128 AM MDT MON JUN 13 2016 COZ058>089-093>099-141730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FT- WET MOUNTAINS BETWEEN 6300 AND 10000FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1128 AM MDT MON JUN 13 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER THE MOUNTAINS LATE THIS MORNING...WITH STORMS SPREADING OVER INTERIOR VALLEYS AND ACROSS THE PLAINS DURING THE AFTERNOON AND EVENING HOURS. SEVERAL SEVERE STORMS WILL BE POSSIBLE OVER THE PLAINS...ESPECIALLY ALONG AND EAST OF INTERSTATE 25 THIS AFTERNOON...WITH HAIL UP TO GOLFBALL SIZE AND WIND GUSTS OVER 60 MPH THE PRIMARY STORM THREATS. A FEW TORNADOS WILL ALSO BE POSSIBLE...WITH THE GREATEST THREAT FOR TORNADOS AND LARGE HAIL OVER THE PLAINS EAST OF THE INTERSTATE. LOCALLY HEAVY RAIN WILL ALSO BE POSSIBLE UNDER SOME OF THE STRONGER STORMS. OVER THE MOUNTAINS AND INTERIOR VALLEYS THE MAIN STORM THREATS WILL BE BE CLOUD TO GROUND LIGHTNING...WIND GUSTS AROUND 50 MPH AT TIMES AS WELL AS NICKEL SIZE HAIL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE OVER THE MOUNTAINS AND ADJACENT AREAS. FOR WEDNESDAY THROUGH SUNDAY...DRIER AND WARMER WEATHER IS EXPECTED WITH ONLY A FEW THUNDERSTORMS IN THE HIGHER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO.
In the hours before
Local storm report, Jun 13, 2:25 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
225 PM MDT MON JUN 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM HAIL 1 NE COLORADO CITY 37.95N 104.83W
06/13/2016 M0.88 INCH PUEBLO CO TRAINED SPOTTER
.
&&
NWS PUEBLO CO
IRIS SYSTEMSpecial weather statement, Jun 13, 2:35 PM MDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 235 PM MDT MON JUN 13 2016 COZ081-084-132115- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 235 PM MDT MON JUN 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN EL PASO COUNTY UNTIL 315 PM MDT... AT 235 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER MONUMENT...OR 19 MILES NORTH OF COLORADO SPRINGS...MOVING EAST AT 45 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MONUMENT...PALMER LAKE AND GLENEAGLE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR EAST CENTRAL COLORADO. LAT...LON 3902 10494 3913 10498 3913 10450 TIME...MOT...LOC 2035Z 254DEG 40KT 3911 10487 HODANISH
Local storm report, Jun 13, 2:44 PM MDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
244 PM MDT MON JUN 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0243 PM HAIL 2 NNE MONUMENT 39.12N 104.86W
06/13/2016 M0.75 INCH EL PASO CO TRAINED SPOTTER
.
&&
NWS PUEBLO CO
IRIS SYSTEMSpecial weather statement, Jun 13, 3:02 PM MDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 302 PM MDT MON JUN 13 2016 COZ084-085-132130- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 302 PM MDT MON JUN 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN EL PASO COUNTY UNTIL 330 PM MDT... AT 302 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR HANOVER...OR 22 MILES SOUTHEAST OF COLORADO SPRINGS...MOVING NORTHEAST AT 35 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... FOUNTAIN...HANOVER...ELLICOTT AND SCHRIEVER AFB. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR EAST CENTRAL COLORADO. LAT...LON 3853 10441 3854 10470 3887 10452 3883 10417 TIME...MOT...LOC 2102Z 207DEG 31KT 3860 10453 HODANISH
Special weather statement, Jun 13, 3:13 PM MDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 313 PM MDT MON JUN 13 2016 COZ086-132145- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 313 PM MDT MON JUN 13 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PUEBLO COUNTY UNTIL 345 PM MDT... AT 313 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11 MILES SOUTH OF PUEBLO RESERVOIR...OR 13 MILES SOUTHWEST OF PUEBLO... MOVING NORTHEAST AT 35 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... PUEBLO...SALT CREEK...BLENDE...PUEBLO RESERVOIR AND PUEBLO WEST. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM MDT FOR SOUTHEASTERN COLORADO. LAT...LON 3797 10469 3807 10489 3835 10471 3830 10437 TIME...MOT...LOC 2113Z 207DEG 31KT 3810 10475 HODANISH
Local storm report, Jun 13, 3:28 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
328 PM MDT MON JUN 13 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM HAIL 4 SSE SCHRIEVER AFB 38.75N 104.49W
06/13/2016 M1.50 INCH EL PASO CO PUBLIC
WINDOWS ON HOUSE BROKEN BY THE HAIL.
&&
NWS PUEBLO CO
IRIS SYSTEMThe office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 6:15 PM MDT | Special Weather Statement | PUB | El Paso | 45 min |
| Jun 12, 6:23 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 37 min |
| Jun 12, 6:30 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 16 min |
| Jun 12, 6:41 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, El Paso, Pueblo | 34 min |
| Jun 12, 6:56 PM MDT | Areal Flood Advisory | PUB | El Paso, Pueblo | 3 hr |
| Jun 12, 6:56 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 37 min |
| Jun 12, 7:11 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Pueblo | 34 min |
| Jun 12, 7:13 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 18 min |
| Jun 12, 7:44 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Otero | 46 min |
| Jun 12, 7:50 PM MDT | Severe Thunderstorm Warning | PUB | Crowley, Kiowa | 25 min |
| Jun 12, 8:12 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 48 min |
| Jun 12, 8:17 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Kiowa | 43 min |
| Jun 12, 8:25 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Crowley, Otero | 35 min |
| Jun 12, 8:54 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 51 min |
| Jun 12, 8:58 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Otero | 47 min |
| Jun 12, 9:46 PM MDT | Special Weather Statement | PUB | Kiowa, Prowers | 59 min |
| Jun 12, 10:36 PM MDT | Areal Flood Advisory | PUB | Bent, Otero | 3 hr |
| Jun 13, 9:47 AM MDT | Special Weather Statement | PUB | Fremont | 28 min |
| Jun 13, 9:53 AM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Jun 13, 10:09 AM MDT | Special Weather Statement | PUB | Fremont | 36 min |
| Jun 13, 10:23 AM MDT | Special Weather Statement | PUB | Teller | 37 min |
| Jun 13, 11:35 AM MDT | Special Weather Statement | PUB | Huerfano | 25 min |
| Jun 13, 11:55 AM MDT | Special Weather Statement | PUB | Huerfano | 35 min |
| Jun 13, 12:18 PM MDT | Special Weather Statement | PUB | Huerfano | 27 min |
| Jun 13, 12:46 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 29 min |
| Jun 13, 1:07 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 38 min |
| Jun 13, 1:25 PM MDT | Tornado Warning | PUB | Las Animas | 35 min |
| Jun 13, 1:28 PM MDT | Special Weather Statement | PUB | Huerfano | 32 min |
| Jun 13, 1:45 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 15 min |
| Jun 13, 1:46 PM MDT | Tornado Warning | PUB | Las Animas | 29 min |
| Jun 13, 1:48 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas | 27 min |
| Jun 13, 1:57 PM MDT | Special Weather Statement | PUB | Teller | 33 min |
| Jun 13, 2:03 PM MDT | Special Weather Statement | PUB | Pueblo | 27 min |
| Jun 13, 2:06 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Pueblo | 39 min |
| Jun 13, 2:09 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 36 min |
| Jun 13, 2:35 PM MDT | Special Weather Statement | PUB | Douglas | 40 min |
| Jun 13, 2:36 PM MDT | Severe Thunderstorm Warning | PUB | Las Animas | 24 min |
| Jun 13, 2:37 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 23 min |
| Jun 13, 3:02 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| Jun 13, 3:08 PM MDT | Severe Thunderstorm Warning | PUB | El Paso, Pueblo | 53 min |
| Jun 13, 3:13 PM MDT | Special Weather Statement | PUB | Pueblo | 32 min |
| Jun 13, 3:39 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 36 min |
| Jun 13, 4:09 PM MDT | Special Weather Statement | PUB | El Paso | 51 min |
| Jun 13, 4:16 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 29 min |
| Jun 13, 4:19 PM MDT | Severe Thunderstorm Warning | PUB | Bent, Prowers | 26 min |
| Jun 13, 4:30 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 30 min |
| Jun 13, 4:46 PM MDT | Special Weather Statement | PUB | Prowers | 44 min |
| Jun 13, 4:50 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 25 min |
| Jun 13, 5:00 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Prowers | 45 min |
| Jun 13, 5:09 PM MDT | Severe Thunderstorm Warning | PUB | Baca | 21 min |
| Jun 13, 5:21 PM MDT | Special Weather Statement | PUB | El Paso | 39 min |
| Jun 13, 5:35 PM MDT | Special Weather Statement | PUB | Prowers | 25 min |
| Jun 13, 5:43 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 12 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.